# SDR SWAA2022011058488

- Difficulty date: January 5, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500a-500e
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO BAY Z-ANGLE CORRODED AT MULTIPLE NUTPLATE HOLES, WL 154, BS 500A+11 - 500E+7, LBL25.  REMOVED CORROSION FROM THE Z ANGLE IAW SRM 51-10-02-0G-0.  WITHIN LIMITS IAW SRM 53-00-53-1A-2 AND DWG 1496-444.  REMOVED .002' OF .040' ORGINAL MATERIAL, .038' REMAINS.
